# SDR AU960932

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210L
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 98812021
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR CONTROL SOLENOID PNO 9881202-1 HAD INSULATION BREAKDOWN - LANDING GEAR FAILED TO EXTEND ELECTRICALLY - EXTENDED SAFELY WITH MECHANICAL HYDRAULIC HAND PUMP
